# SDR ASAA2023030742232

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 4,264 hours, 1,253 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL MASTER CAUTION OVERHEAD MAINT LIGHT ILLUMINATED. GROUNDED - YES. A/C STATUS SHOWED BLEED FAMV L. CORRELATED MX MSG 36-12020 ENG 1 FAMV IS NOT IN COMMANDED POSITION. PER B737-9 IFIM 36-12-00-810-801 INITIAL EVAL. NO OTHER RELATED FAULTS. PERFORMED PNEUMATIC ENGINE ON - SYS TEST PER B737-9 AMM 36-00-00. TEST PASSED. FAULT CLEARED. GRND VERIFICATION SUCCESSFUL.
